# SDR SWAA2014110533749

- Difficulty date: November 3, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 26,067 hours, 15,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD PANEL SUPPORT BRACKET CRACKED AT BS 947.  R & R BRACKET IAW SRM.
